Sh:945

Bib entry
@article{Sh:945,
 author = {Shelah, Saharon},
 title = {{On $\rm con(\mathfrak{d}_\lambda>cov_\lambda(meagre))$}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {373},
 number = {8},
 year = {2020},
 pages = {5351--5369},
 issn = {0002-9947},
 mrnumber = {4127879},
 mrclass = {03E35 (03E17 03E55)},
 doi = {10.1090/tran/7948},
 note = {\href{https://arxiv.org/abs/0904.0817}{arXiv: 0904.0817}},
 arxiv_number = {0904.0817}
}